English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Some results on the eigenfunctions of the quantum trigonometric Calogero-Sutherland model related to the Lie algebra D_4

MPS-Authors
/persons/resource/persons235975

Perelomov,  Askold M.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Perelomov, A. M., Fernàndez Núñez, J., & García Fuertes, W. (2003). Some results on the eigenfunctions of the quantum trigonometric Calogero-Sutherland model related to the Lie algebra D_4. Journal of Mathematical Physics, 44(11), 4957-4974. doi:10.1063/1.1618362.


Cite as: http://hdl.handle.net/21.11116/0000-0004-30DD-D
Abstract
There is no abstract available